Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A property of angular cluster sets


Author: Peter Lappan
Journal: Proc. Amer. Math. Soc. 19 (1968), 1060-1062
MSC: Primary 30.62
MathSciNet review: 0230904
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Collingwood, Cluster set theorems for arbitrary functions with applications to function theory, Ann. Acad. Sci. Fenn. Ser. A I (1963),no. 336/8. MR 0160914 (28:4123)
  • [2] P. Erdös and G. Piranian, Restricted cluster sets, Math. Nachr. 22 (1960), 155-158. MR 0123719 (23:A1041)
  • [3] K. Noshiro, Cluster sets, Springer-Verlag, Berlin, 1960. MR 0133464 (24:A3295)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0230904-6
Article copyright: © Copyright 1968 American Mathematical Society